Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Getting frequent fever after taking TB treatment and cured. What could this be?

My fatther age :67 weight 66 kgs is suffered from TB for 6 months and after that when we showed the X-ray doctor told its completely cured. But now again hes getting fever now and then. I am little worried. what could be the reason ??? also are there are any chances of getting TB for second time??? Is this is the symptom of Lung CANCER ??? Please reply me.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
Your father has recently taken tb treatment and has been declared cured by a doctor so let`s presume that he is cured of tb for the time being. There can be many other causes for fever. Does he have any other associated symptoms. If fever continues for some more time, he should consult his doctor and take a complete health check including relevant investigations. There are definitely chances of getting tb a second time or even reactivation of tb in the body. Fever may or may not be a symptom of cancer. That`s why i insist on a complete health check.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor